Parent Chat

Advanced search  

News:


Don't forget to check your email verification from info@smartparenting.com.ph

Author Topic: Allergic reaction to Progesterone  (Read 3823 times)

She Tamayo

  • Newbie
  • *
  • Posts: 1
    • View Profile
Allergic reaction to Progesterone
« on: January 10, 2019, 03:29:33 pm »

Hello ladies...does anyone here had experience using Utrogestan? I was prescribed by my OB to use Utrogestan 200mg (vaginal suppository) for 2 weeks due to moderate contractions.  The following day aftr my first use i noticed a mild itching on the external part of my private area so i immediately conclude that it might be due to the discharge/leakage from the residue of the medicine..so i just ignored it and thought it was just normal and continue to use the medicine that same night.. the following morning i noticed some rashes developed and the itching became severe  :-[ .. i immediately informed my OB and i was asked to discontinue the tablets and apply hydrocortisone on the affected area.. does anyone here experience the same thing? what did you do as a remedy?..

Thank you and would appreciate your inputs  :)
« Last Edit: January 10, 2019, 07:53:41 pm by Mommy Jazz »
Logged